MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX25034UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Myocardial Infarction (1969); Patient Problem/Medical Problem (2688)
Date of Event 09/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During the index procedure the 1st lpl was treated with a resolute onyx des.The distal cx was treated with resolute onyx des.The lesion was further treated by another resolute onyx des.Approximately 3 weeks post index procedure the patient suffered a nstemi.The patient was hospitalized.The investigator reported that the event had a probable relationship to the index device.Stent thrombosis was confirmed by angio but the device was a non mdt stent.
 
Additional Manufacturer Narrative
The nstemi was treated with stenting and ballooning of the distal lcx.The patient received a change in medication as treatment for this event.The patient recovered.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
It was reported that symptoms and biomarkers do not support definition of spontaneous mi.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The cec has adjudicated that the mi is not an event.The cec adjudicated term for the revascularization is tlr percutaneous intervention - clinically driven.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
During the index procedure the l-pda was treated not the lpl.The cec adjudicated term is tlr percutaneous intervention not involving tl - clinically driven.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Updated cec adjudication: cec event definition tlr- percutaneous intervention- clinically driven.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Correction to aware date/date mfr rec for previously submitted additional information from (b)(6) 2017 to (b)(6) 2018.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The patient has a medical history of aortic valve replacement.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Cec adjudicated non q-wave mi (target vessel) mdt extended historical spontaneous.The investigator assessed that the event is possibly related to the anti-platelet medication.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The patient has a medical history of cad.The index procedure was also prompted by positive stress test.One sprinter legend balloon was used to post dilate.The mi occurred in the cx.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7003131
Report Number9612164-2017-01543
Device Sequence Number16375529
Product Code NIQ
UDI-Device Identifier00643169556850
UDI-Public00643169556850
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/26/2019
Device Catalogue NumberRONYX25034UX
Device Lot Number0008471151
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/18/2017
Supplement Date Received by Manufacturer01/08/2018
02/15/2018
03/19/2018
04/24/2018
10/09/2017
10/09/2018
10/18/2018
03/08/2019
03/11/2019
Initial Report FDA Received Date11/06/2017
Supplement Report FDA Received Date01/31/2018
03/14/2018
03/30/2018
05/24/2018
11/06/2018
11/13/2018
11/16/2018
03/11/2019
04/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age69 YR
Patient Weight129